Advanced Search
Article Contents
Article Contents

Small perturbation of a semilinear pseudo-parabolic equation

Abstract Related Papers Cited by
  • This paper is concerned with large time behavior of solutions for the Cauchy problem of a semilinear pseudo-parabolic equation with small perturbation. It is revealed that small perturbation may develop large variation of solutions with the evolution of time, which is similar to that for the standard heat equation with nonlinear sources.
    Mathematics Subject Classification: Primary: 35K70, 35A01; Secondary: 35B40.


    \begin{equation} \\ \end{equation}
  • [1]

    C. Bandle, H. A. Levine and Q. S. Zhang, Critical exponents of Fujita type for inhomogeneous parabolic equations and systems, J. Math. Anal. Appl., 251 (2000), 624-648.doi: 10.1006/jmaa.2000.7035.


    T. B. Benjamin, J. L. Bona and J. J. Mahony, Model equations for long waves in nonlinear dispersive systems, Philos. Trans. R. Soc. Lond. Ser. A, 272 (1972), 47-78.doi: 10.1098/rsta.1972.0032.


    Y. Cao, J. X. Yin and C. P. Wang, Cauchy problems of semilinear pseudo-parabolic equations, J. Differential Equations, 246 (2009), 4568-4590.doi: 10.1016/j.jde.2009.03.021.


    P. J. Chen and M. E. Gurtin, On a theory of heat conduction involving two temperatures, Z. Angew. Math. Phys., 19 (1968), 614-627.doi: 10.1007/BF01594969.


    C. J. van Duijn, L. A. Peletier and I. S. Pop, A new class of entropy solutions of the Buckley-Leverett equation, SIAM J. Math. Anal., 39 (2007), 507-536.doi: 10.1137/05064518X.


    A. Hasan, O. M. Aamo and B. Foss, Boundary control for a class of pseudo-parabolic differential equations, Systems & Control Letters, 62 (2013), 63-69.doi: 10.1016/j.sysconle.2012.10.009.


    E. I. Kaikina, P. I. Naumkin and I. A. Shishmarev, The Cauchy problem for a Sobolev-type equation with power like nonlinearity, Izv. Math., 69 (2005), 59-111.doi: 10.1070/IM2005v069n01ABEH000521.


    J. R. King and C. M. Cuesta, Small and waiting-time behavior of a Darcy flow model with a dynamic pressure saturation relation, SIAM J. Appl. Math., 66 (2006), 1482-1511.doi: 10.1137/040610969.


    A. B. Al'shin, M. O. Korpusov and A. G. Sveshnikov, Blow-up in Nonlinear Sobolev Type Equtions, De Gruyter Series in Nonlinear Analysis and Applications 15, Walter de Gruyter & Co., Berlin, 2011.doi: 10.1515/9783110255294.


    A. Mikelic, A global existence result for the equations describing unsaturated flow in porous media with dynamic capillary pressure, J. Differential Equations, 248 (2010), 1561-1577.doi: 10.1016/j.jde.2009.11.022.


    J. Serrin and H. H. Zou, Cauchy-Liouville and universal boundedness theorems for quasilinear elliptic equations and inequalities, Acta Math., 189 (2002), 79-142.doi: 10.1007/BF02392645.


    R. E. Showalter and T. W. Ting, Pseudoparabolic partial differential equations, SIAM J. Math. Anal., 1 (1970), 1-26.doi: 10.1137/0501001.


    A. Terracina, Qualitative behavior of the two-phase entropy solution of a forward-backward parabolic problem, SIAM J. Math. Anal., 43 (2011), 228-252.doi: 10.1137/090778833.


    T. W. Ting, Certain non-steady flows of second-order fluids, Arch. Rational Mech. Anal., 14 (1963), 1-26.


    R. Z. Xu and J. Su, Global existence and finite time blow-up for a class of semilinear pseudo-parabolic equations, J. Funct. Anal., 264 (2013), 2732-2763.doi: 10.1016/j.jfa.2013.03.010.


    C. X. Yang, Y. Cao and S. N. Zheng, Second critical exponent and life span for pseudo-parabolic equation, J. Differential Equations, 253 (2012), 3286-3303.doi: 10.1016/j.jde.2012.09.001.


    X. Z. Zeng, The critical exponents for the quasi-linear parabolic equations with inhomogeneous terms, J. Math. Anal. Appl., 332 (2007), 1408-1424.doi: 10.1016/j.jmaa.2006.11.034.


    X. Z. Zeng, Blow-up results and global existence of positive solutions for the inhomogeneous evolution P-Laplacian equations, Nonlinear Anal., 66 (2007), 1290-1301.doi: 10.1016/j.na.2006.01.026.


    Q. S. Zhang, A new critical phenomenon for semilinear parabolic problems, J. Math. Anal. Appl., 219 (1998), 125-139.doi: 10.1006/jmaa.1997.5825.


    Q. S. Zhang, Blow up and global existence of solutions to an inhomogeneous parabolic system, J. Differential Equations, 147 (1998), 155-183.doi: 10.1006/jdeq.1998.3448.

  • 加载中

Article Metrics

HTML views() PDF downloads(185) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint